Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Local derivation of nest algebras

Author: Jun Zhu
Journal: Proc. Amer. Math. Soc. 123 (1995), 739-742
MSC: Primary 47D25; Secondary 47B47
MathSciNet review: 1231047
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that every strongly continuous local derivation on a nest algebra is a derivation.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47D25, 47B47

Retrieve articles in all journals with MSC: 47D25, 47B47

Additional Information

PII: S 0002-9939(1995)1231047-1
Keywords: Nest algebra, derivation, local derivation
Article copyright: © Copyright 1995 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia